# SDR DALA2016111208756

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 73,967 hours, 32,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN 21" ABOVE LOWER RT STR AND BTW FR19 TO FR20 AT LOWER FUSELAGE. REPAIR ON EXTERNAL SKIN 21 ABOVE LOWER RT STR AND BTW FR 19 TO FR 20 AT LOWER FUSELAGE IAW SRM 51-00-11 PAGES 585 TO 591/592 FIGURE 239.
